# SDR AALA201705029042

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 49,266 hours, 14,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EMERGENCY EVACUATION SLIDE BOTTLE IS OUT OF POSITION.  RESECURED SLIDE BOTTLE AND BUSTLE.  OPERATIONAL CHECK GOOD.
